# SDR FDEA201311182821

- Difficulty date: November 18, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024134
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 660 S23-24R, FRAME INBD FLANGE DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07 FIG. 101 SHEET 1, REMOVED AND REPLACED FRAME IAW SRM-51-40-02 AND DWG. 143N1024, FABRICATED FRAME IAW GMM-7-0-1001, CAT."A" MAJOR REPAIR.
